# SDR USAASB02058

- Difficulty date: March 21, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE REPORTED THE EMERGENCY PATH LIGHTING INOPERATIVE AT SEAT ROW 12 LEFT AND SEAT ROWS 10, 16, 18 AND 20 RIGHT.  ALSO, THE OVERWING EMERGENCY LIGHTS ARE DIM AND EXTINGUISH WITHIN 30 SECONDS OF OPERATION.  MAINTENANCE REMOVED AND REPLACED THE M1136 BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
